Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

185 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Chetna Jain
MD
Dr. Chetna Jain

Gynecologist

Exp 28 years

Dr. Santosh Kondekar
MD
Dr. Santosh Kondekar

Pediatrician

Exp 21 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Timothy Raichle
MD
Dr. Timothy Raichle

Gynecologist

Exp 19 years

Dr. Vineet Gupta
MD
Dr. Vineet Gupta

Oncologist

Exp 26 years

...and 18,000+ more Doctors from across the world

Showing results for :

Gastrointestinal problems after mirena

Premium Questions

doctor1 MD

) fresh bleeding after sex. I proceeded to getting a smear done, which came back borderline and I have ... after eating and have an urgency to pass urine, however don't actually need. I am also often losing ...

doctor1 MD

test last month and it was negative. It ends when it's after 6 days as normal. I did have a mirena iud removed about 9 months ago which I had 2 for a total of 10 years. No other problems I am 35 years old ...

doctor1 MD

I m a 33 year-old female with a Mirena IUD. This is the second Mirena I ve had. I ve had this one for about two years (since the birth of my daughter) and I ve had no problems with it. With my first Mirena ...

doctor1 MD

immediately after removal, as it can reduce my skin and cyst problems (I was thinking about taking Yaz ...Hello, I've been on the mirena IUD for not even a month now, and I am experiencing a terrible skin ...

doctor1 MD

after the 5 year period and then after having the second one for 2 years, I had it removed. The Mirena ... confident that the Mirena was causing a plethora of problems for me. My IUD was removed in March of 2015 ...

Public Forum Discussions

doctor1 MD

Can the mirena coil cause gum infections? I have been suffering with gum problems from about ... problems during pregnancy because of hormone changes. Can this be the case for the mirena coil as well? ...

doctor1 MD

I had my mirena removed on Jan 23 I had no bleeding or cramping after the removal. I had it in for a year and a 4 months and experienced problems I recently had unprotected sex for 3 days straight but got ...

doctor1 MD

Hi i had a mirena coil fitted back in 2013, i had a few problems to begin with felt like it wasnt in the right place, didn t help my periods but after time it seemed to work okay. However recently went ...

doctor1 MD

can t help but feel like the mirena is causing these problems... I spoke with my OB/GYN and he feels the Mirena is safe, wonderful, and that NONE of these problems are related, but merely coincidental. ...

doctor1 MD

Hello I had the MIRENA IUD for almost 3 years I recently took it off and 4 days after I had some bleeding. My concern is I am not bleeding any longer but there was brown discharge coming down. It also ...

doctor1 MD

i am 38 yrs old. 1 1/2 yrs back i put mirena iud due to hormonal imbalance. Afterthat, sometimes i experienced slight spotting after intercourse.what should i do for this problem ...

doctor1 MD

I started to develop psoriasis after having the mirena coil inserted, I have spoken to my GP ... given I have never had any skin problems before, is my GP wrong? ...

doctor1 MD

I got mirena placed a few days ago and have noticed ive been having bowel movements a lot more often. i used to go about once a week (and this caused quite a few problems) and now i go about three ...

doctor1 MD

Hello.. I am having problem of very heavy bleeding. I got mirena removed 1 month back. Since then very heavy bleeding. I took regesterone5 mg for 21 days then stopped. My period came 2 days later ...

doctor1 MD

I am 27 mother with two children, 7 and 5. I had a mirena bar put in 6 weeks after having my youngest. I had my mirena bar removed in May and have been trying to conceive since with no luck. I never ...

Mobile Questions and Answers

doctor1 MD

Hi I did review your concern, please let me know complete details of your problem and I can help you better. It could be infection of the lower genital tract that might be causing such symptoms with insertion of IUD(mirena). Waiting for your reply with complete clinical details. thank you for choosing HCM. wish you good luck.

doctor1 MD

More likely it is withdrawal bleeding due to removal of the Mirena midcycle.